I have been taking the depo shot for the pass yr & haven't had any problems till recently.I always seem to start bleeding a couple weeks before next shot is due,which always get shot on time! This last time I have had some blood clotting in with bleeding which always seems to slow down then start up again I been having them off & on the pass 15 days! I had a pelvic ultrasound done last week & it showed I had thickening in the uterus wall which was called Uterus Florids,I was just wondering if theres any home remadies that could help get rid of the clotting? I go see Dr on Wednesday but hate to be passing them till then! Thanks!
The way to stop the bleeding in between shots, is to bring your shots forward for a while. This is how the doctors here in the UK treat it & it worked for me every time.
Instead of getting your shot ever 12/13 weeks, get the next one at 9 weeks, & the one after that 10 weeks later, then the one after that 11 weeks later. If at any point you get bleeding between shots, go back to the previous interval, until you find an interval that works for you.
I always found that when I used this technique, I could go back to having it at 11 week intervals for months, & then would have to repeat the process & go back to 8/9 week intervals. That always brought it back under control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 2 answers
Posted 1 Jan 2016 • 0 answers
Posted 5 Feb 2016 • 0 answers
Posted 16 Mar 2016 • 0 answers
Posted 17 days ago • 0 answers